Is it possible I have seratonin syndrome?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

trinity13
New Member


Date Joined May 2008
Total Posts : 18
   Posted 6/15/2008 12:58 PM (GMT -6)   
Yesterday after a long and exhausting week which caused panic attacks I suddendly became feverish, tired, feeling of guilt, etc.  Now I was okay last week, then all I became worse after vacation. 

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 6/15/2008 1:42 PM (GMT -6)   
Hi trinity:

A couple of questions: Have you just started or stopped a new drug? Have the symptoms gotten worse today?

I'm personally not surprised that you would feel exhausted after a vacation. I always do. What you describe sounds like exhaustion and anxiety to me, even the feverishness. If the symptoms let up in a day or two, it's not serotonin syndrome. But if they don't, just like anytime you have a fever that doesn't let up -- call the doc. I found a good article describing the syndrome -- here's a link.

www.nlm.nih.gov/medlineplus/ency/article/007272.htm

Hope this is helpful,
serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, March 29, 2017 8:42 PM (GMT -6)
There are a total of 2,784,046 posts in 305,966 threads.
View Active Threads


Who's Online
This forum has 152250 registered members. Please welcome our newest member, Wuwuw00001.
482 Guest(s), 14 Registered Member(s) are currently online.  Details
mirowpl, PeteZa, 19tarpon47, PDL17, Time101, gateway43, summer16, Girlie, newtopc, Carol Olson, Traci, Kanva, soynomore, af1001


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer